# SDR CA990521004

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 350A330200004
- Condition: Making Metal
- Location: Tail Rotor
- Part time: 7,178 hours
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) TAIL ROTOR GEARBOX MAKING DOME SHAPED METAL CHIPS.  SUSPECT BEARING FAILURE.  ONE OTHER SIMILAR OCCURRENCE REPORTED.
